# SDR XNOA01118

- Difficulty date: May 13, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Out Of Adjust
- Location: Window Latch
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI CHECK F/O'S WINDOW WILL NOT LATCH. RESET PIN LATCH MECHANISM ON F/O'S WINDOW. OPS CHECK GOOD IAW A300 MM 56-12-00. NO OTHER DEFECTS.
